RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1995, Volume 1, Issue 4, Pages 923–937 (Mi fpm127)  

This article is cited in 5 scientific papers (total in 5 papers)

Maximal ideals in semirings of continuous functions

V. I. Varankina

Vyatka State Pedagogical University

Abstract: The author investigates the conditions on a topological space $X$ and a topological semiring $S$ of the existence of a canonical homeomorphism between the maximal ideal space of the semiring $C(X,S)$ and the Tikhonov product of $X$ and the maximal ideal space of the semiring $S$. The generalized zero sets and the properties of continuous function semirings are considered. An analog of Gelfand–Kolmogorov theorem is obtained for maximal ideals of semirings of continuous functions with values in topological semiskewfields.

Full text: PDF file (657 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 01.06.1995

Citation: V. I. Varankina, “Maximal ideals in semirings of continuous functions”, Fundam. Prikl. Mat., 1:4 (1995), 923–937

Citation in format AMSBIB
\Bibitem{Var95}
\by V.~I.~Varankina
\paper Maximal ideals in semirings of continuous functions
\jour Fundam. Prikl. Mat.
\yr 1995
\vol 1
\issue 4
\pages 923--937
\mathnet{http://mi.mathnet.ru/fpm127}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1791620}
\zmath{https://zbmath.org/?q=an:0870.54016}


Linking options:
  • http://mi.mathnet.ru/eng/fpm127
  • http://mi.mathnet.ru/eng/fpm/v1/i4/p923

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. M. Vechtomov, D. V. Chuprakov, “The principal kernels of semifields of continuous positive functions”, J. Math. Sci., 163:5 (2009), 500–514  mathnet  crossref  mathscinet  elib  elib
    2. E. M. Vechtomov, A. V. Cheraneva, “Semifields and their properties”, J. Math. Sci., 163:6 (2009), 625–661  mathnet  crossref  mathscinet  elib  elib
    3. V. V. Chermnykh, “Functional representations of semirings”, J. Math. Sci., 187:2 (2012), 187–267  mathnet  crossref
    4. E. M. Vechtomov, N. V. Shalaginova, “Semirings of continuous $(0,\infty]$-valued functions”, J. Math. Sci., 233:1 (2018), 28–41  mathnet  crossref  elib
    5. E. M. Vechtomov, A. V. Mikhalev, V. V. Sidorov, “Semirings of continuous functions”, J. Math. Sci., 237:2 (2019), 191–244  mathnet  crossref
  • Фундаментальная и прикладная математика
    Number of views:
    This page:293
    Full text:104
    References:44
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020